# SDR 05FDEA00145

- Difficulty date: January 22, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727-200
- Aircraft serial: 21462
- Aircraft time: 39,957 hours, 25,731 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E, LOWER SURFACE SUPPORT BRACKET IS CRACKED AT WS 165 (INBOARD OF NR 3 K-FLAP ACTUATOR).  REMOVED BRACKET IAW SRM 51-30-2.  FABRICATED NEW BRACKET FROM 2024-T3 .050 BATCH 0000837762 IAW SRM 51-10-1.  INSTALLED NEW BRACKET IAW SRM 51-30-2.
